Asymptomatic spondylolisthesis and pregnancy

Elliott, J, Fleming, H and Tucker, K (2010) Asymptomatic spondylolisthesis and pregnancy. Journal of Orthopaedic and Sports Physical Therapy, 40 5: 324-324. doi:10.2519/jospt.2010.0407


Author Elliott, J
Fleming, H
Tucker, K
Title Asymptomatic spondylolisthesis and pregnancy
Journal name Journal of Orthopaedic and Sports Physical Therapy   Check publisher's open access policy
ISSN 0190-6011
1938-1344
Publication date 2010-05-01
Year available 2010
Sub-type Editorial
DOI 10.2519/jospt.2010.0407
Open Access Status
Volume 40
Issue 5
Start page 324
End page 324
Total pages 2
Place of publication Alexandria, United States
Publisher American Physical Therapy Association, Orthopedic Section
Language eng
Keyword Orthopedics
Rehabilitation
Sport Sciences
Orthopedics
Rehabilitation
Sport Sciences
ORTHOPEDICS
REHABILITATION, SCI
SPORT SCIENCES
Q-Index Code CX
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Editorial
Collections: Non HERDC
School of Health and Rehabilitation Sciences Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sun, 30 May 2010, 10:02:34 EST